MAUDE Adverse Event Report: LEMAITRE VASCULAR, INC ALBOGRAFT POLYESTER VASCULAR GRAFT; VASCULAR PROSTHESIS

LEMAITRE VASCULAR, INC ALBOGRAFT POLYESTER VASCULAR GRAFT; VASCULAR PROSTHESIS
Model Number AMC1407
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/02/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
We have not received the graft for evaluation since the section of the graft containing the hole was sutured and implanted by the surgeon.Our review of the lot history records for this lot did not find any discrepancies either in the manufacturing or packaging process that could be related to this incident.During the manufacturing process, the exact graft was inspected by a quality control inspector on may 24, 2016, for holes, broken threads, and any loose fibers in the graft.No defect was noted during the inspection process.Further, we have not received any other complaints of a similar nature from this lot.At this time, we remain inconclusive about the root cause of the issue.(b)(4).
 
Event or Problem Description
During an infrarenal aortic replacement, after completing proximal anastomosis, the surgeon observed a defect in the y section of the graft.He observed a hole in between the two bifurcates.It was about 1 mm with a visible mesh defect.The hole was closed with a suture.No other defects were present in the graft.There was no harm to the user or the patient because of this malfunction.

Brand Name
ALBOGRAFT POLYESTER VASCULAR GRAFT
Common Device Name
VASCULAR PROSTHESIS
Manufacturer (Section D)
LEMAITRE VASCULAR, INC
63 second ave
burlington MA 01803
MDR Report Key12416062
Report Number1220948-2021-00081
Device Sequence Number11632046
Product Code MAL
UDI-Device Identifier00840663103430
UDI-Public00840663103430
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K093231
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/28/2022
Device Model NumberAMC1407
Device Catalogue NumberAMC2010
Device Lot Number154141
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/03/2021
Initial Report FDA Received Date09/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1